Vicks
Product variant with selected options does not exist!
Product information is provided by the product vendor. This content is a summary for informational purposes only and does not have all possible information about this product. It should not be used as a substitute for advice from health care professionals, as this information alone does not assure that this product is safe, effective, or appropriate for you. For more detailed information on this product, including reported and possible side effects and contraindications, refer to the manufacturer's monograph, or speak with a health care provider.
DayQuil Sinus temporarily relieves common sinus symptoms: Sinus pain, Sinus headache, Nasal Congestion, Sinus Congestion;NyQuil Sinus temporarily relieves common sinus symptoms: Sinus pain, Sinus headache, Nasal congestion, Sinus congestion, Runny nose, Sneezing;Fast Sinus Symptom Relief Day or Night;Day or Night Sinus Symptom Relief;To ensure the product that you use is right for you, always read and follow the label. Keep all medicine out of reach of children;;;
DayQuil Sinus: Medicinal Ingredients (in each LiquiCap): Acetaminophen 325 mg, Phenylephrine Hydrochloride 5 mg
Non-Medicinal Ingredients: FD&C Yellow No. 6, Gelatin, Glycerin, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitol Sorbitan Solution, Titanium Dioxide
NyQuil Sinus: Medicinal Ingredients (in each LiquiCap): Acetaminophen 325 mg, Doxylamine Succinate 6.25 mg, Phenylephrine Hydrochloride 5 mg
Non-Medicinal Ingredients: FD&C Blue No. 1, Gelatin, Glycerin, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitol Sorbitan Solution, Titanium Dioxide
DayQuil Sinus: ADULT USE ONLY. Adults (12 yrs. and over): Take 2 LiquiCaps with water every 4 hours. Do not exceed 12 LiquiCaps per day. Children under 12 years, do not use. NyQuil Sinus: ADULT USE ONLY. Adults (12 yrs. and over): Take 2 LiquiCaps with water at bedtime. If your sinus symptoms keep you confined to bed or at home, take 2 LiquiCaps every 4 hours. Do not exceed 12 LiquiCaps per day, or as directed by your doctor. Children under 12 years, do not use.
When using other DayQuil or NyQuil products, carefully read each label to ensure correct dosing.
Your health can’t wait, and neither should you.
With free 2-day delivery across the Lower Mainland & Metro Vancouver, with every order handled safely and packaged with care.
Have questions? Our licensed pharmacists are always ready to help.
Free 2-day delivery guaranteed across the Lower Mainland & Metro Vancouver
Pharmacist-approved products – Verified for quality and safety.
Sanitized, eco-friendly packaging for your safety and the environment.
We Care Medical Clinic & Pharmacy is committed to serving our community with a holistic approach to health and wellness. We offer a full spectrum of medical services, combining the expertise of licensed healthcare professionals with a well-equipped pharmacy.